For about a year now (maybe a little less) I feel very unbalanced and dizzy like I might fall over or faint while walking. Seems to happen more when in wide open spaces but also seems to be getting worse (probably 90% of the time). I also feel dizzy sometimes when driving. It doesn't seem to be worse at night but definitely on highways. I have had the driving vertigo for about 3yrs. now but doesn't happen too often so it's not really that hard to cope with at this point. It is the walking that most worries me, I enjoy a leisurely walk and now I feel like I can't even do that. I am almost convinced that it has something to do with my inner ear. Not sure what could have caused this to start happening but I really need your help because it is hard to cope with in my daily life and I'm getting very worried that it won't get better. I don't really have any conditions that I know of, but I have very poor circulation but always have and maybe something with my heart as I get a fluttering feeling once in a while. I also feel like it may have something to do with my lifestyle as I sit at a computer all day for work and have been doing that for about a year and a half now and I don't drink much water at all. I have promised myself I will start drinking more water however and will not be working in front of a computer anymore in a couple months. Please help! I know there are a lot of different "answers" out there for this type of symptom and I don't want to just be told to take a bunch of pills so any helpful information beyond that will be appreciated!
Hey guys, i have the same problem over a month now and i dont know what to do! It started with headache and backhead burning for a week and after that i am feeling dizzy, unbalanced while am getting tired of it! i went to the hospital and they have checked my blood pressure, blood analysis, chest x-ray, head CT scan and cardio and everything was fine. Moreover i went to neurologist and i have checked my eyes as well and everything was fine. I got my last chance to check my ears and nose and the doctor gave to me vitamin B and some other pills. I am takin it now for a week and nothing changed dramatically.. I really dont know what to do!! Any help will be appreciated!!
I have the same issue my doctor believes its low vit d but I dont think so. Its really hard to deal with been to ER several time they say its nothing and send me home. My BP has been up and down one day 128/75 nexy 160/98 they thought it was anxiety but that does not seem to fit. I can be doing nothing or in the middle of something and pow dizzy feeling sick to my stomach and mild chest pains. Then as fast it started it goes away. I usually feel really tired after it happens. I would love some thoughts on this.
I have the same symptoms but only about 20% of the time. Due to this occuring during driving on major highways, I stick to the highways that have stop and go lights. I just read an article from Harvard medical school listed as Broken Heart Syndrome. It basically states that after extreme stress, a few days later these symptoms may appear. After my husband passed my heart has been broken by my children and a sister. After being in their company, that is very rejecting, I will experience the symptoms. Harvard states that stress hormones are release and blood pumping through the left ventrical may be altered. One may also suffer from a heart attack from the stress hormones.
The answer for most of the sign you have been given and no medical trace
ELECTROMAGNETIC FIELD OR PULSE OR WAVE
finall word is MICROWAVE SIGNAL directly on you or around you,
nobody will know , help
answer autority red line
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.